MAUDE Adverse Event Report: ASEPT PAK NUTRIFILL

ASEPT PAK NUTRIFILL
Lot Number HGI
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Codes Red Eye(s) (2038); Eye Infections (4466); Eye Pain (4467)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient (b)(6) indicated that on (b)(6) 2024, their eyes would start feeling gritty and red after 6 hours, eventually leading to eye pain.Lenses kept getting harder to wear for more than a few hours at a time, eventually getting extreme even without contact lenses.(b)(6) was given drops by doctor on (b)(6) and was advised to start wearing contact lenses again after a couple of weeks.(b)(6) indicated that they tried to wear contact lenses again and could only do so for 4 hours without extreme pain and redness.(b)(6) returned to the doctor and confirmed infections in both eyes, giving (b)(6) more drops.After a further couple of weeks, the infection cleared up.(b)(6) was advised to change out all drops for new bottles and try again but the infection returned within a couple of hours of wear.(b)(6) returned to the doctor and received drops with the doctor noting the beginnings of corneal tearing or scarring, however (b)(6) saw a different doctor a week later who did not observe this.By the end on (b)(6) 2024, (b)(6) was advised by the doctor to stop wearing contact lenses for the time being.

Brand Name
NUTRIFILL
Common Device Name
NUTRIFILL
Manufacturer (Section D)
ASEPT PAK
64 west st
malone NY 12953
Manufacturer (Section G)
ASEPT PAK
64 west st
malone NY 12953
Manufacturer Contact
jessica labriola
806 kimball ave
grand junction, CO 81501
9709854240
MDR Report Key22307583
Report Number3016114779-2025-00031
Device Sequence Number18163209
Product Code MRC
UDI-Device Identifier00850012123002
UDI-Public00850012123002
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2026
Device Lot NumberHGI
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale